MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY 17 MICROCATHETER

MICROVENTION, INC. HEADWAY 17 MICROCATHETER
Model Number MC172150SX
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device has not yet been returned for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that during advancement of a stent through the microcatheter, the physician "felt a crunch" and the microcatheter appeared to have broken approximately 50cm from the hub.The stent was removed along with the proximal portion of the microcatheter.The distal segment of the microcatheter was trapped and retrieved with a scepter balloon.There was no reported patient injury.

Brand Name
HEADWAY 17 MICROCATHETER
Common Device Name
MICROCATHETER
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6708898
Report Number2032493-2017-00167
Device Sequence Number19073660
Product Code DQY
UDI-Device Identifier00810170013751
UDI-Public(01)00810170013751(11)161207(17)191130(10)161207ZC1
Combination Product (Y/N)N
PMA/510(K) Number
K083343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2019
Device Model NumberMC172150SX
Device Lot Number161207ZC1
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2017
Initial Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight43